# SDR SWAA2017081615690

- Difficulty date: August 9, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 65,745 hours, 38,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR SUPPORT STRAP CRACKED AT BS 440.  R&R STRAP IAW SRM.
